# SDR 08FDEA02973

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 76,919 hours, 23,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, LUGS ON SEAT TRACK WORN AT FS 1279 LBL 47.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION, FABRICATED SPLICE HAT/PLATE AND INSTALLED ALL REPAIR PARTS ON MAE TRAVELERS T8/748246 AND T8/748248 IAW SRM 53-70-00.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR, REPORTABLE DISCREPANCY AND RII.
